Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stevie8

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About stevie8

  • Rank
    New Member
  1. hi invasiveexotics, my acne was half of urs and i went thru accutane twice seperately. i guessed was due to the unbalance hormones that was causing it to flare up again after my first treatment. accutane will be a faster and more effective way for you but if u're on antibiotics then fine with me. but what i heard from my doctor previously, antibiotics are for mild issues, nothing like urs. sorry if i'm too direct. and u should definitely avoid milk, cheese and dairy. it's a must. take soy as
  2. i'm undergoing a change in my lifestyle and diet and see how it's gonna improves my skin and body. -taken out milk and sub with soy. -less soda but more water. -apples/oranges/other fruits twice a day. -swimming/jogging with sunlight on 2-3 times per week. -1 multivitamin pill per day, and also vitamin C (1000mg) after meal daily. -a gdnight's sleep before 12am daily. -try not to take in too much oily food though tempting at times. hopefully, it's helping me. i'm open to advice/criticism. t
  3. i've tried B5 in the past, but it made my skin VERY dry and sensitive and i avoided them from then. thanks for ur advice. but i always thought milk thistle allows ur liver to function properly which in turns benefits your body overall? guide me if i'm wrong. thanks.
  4. i agree with you too, yvonnelilly. when i go for a run or swim during the day, my skin always turns up better than i stay at home staring at my computer. but one thing for sure, it doesn't stay long. the next few days i skip exercising, my skin starts to look horrible.. = (
  5. Hey guys, I'm in a dilemma whether to take Vitamin A (fish oil) or milk thistle to clear up my acne? I've moderate acne on my face and it's sort of torturing me mentally. I dont wan to go back into accutane/antibiotics as I've tried them previously and taking too much of that do have serious side effects. Please give me your truthful advise/comments. THANKS!
  6. I guess I can only wait till my hormones are stabilize before eating such stuffs again. Hopefully those are the stuffs that are causing the outbreak, else im at my wits end.
  7. My story goes like this. Been on roaccutane twice. Did clear up when i'm on it. Each time after 6 mths per course, acne came back and haunt me. Till now, I did not want to go back to roaccutane because of its side effects and stuff. Therefore, i take a multivitamin everyday after lunch and try to sleep before 12am every night. On alternate days, I exercise like running (to sweat out toxins) and swimming (cardio). Every morning, I wash with a very gentle cleanser and applied BP. There goes s
  8. Anyone uses retin A while on accutane? and what's the results like?? Pls give some replies and answers. Thanks.
  9. Thanks guys for your replies. Anyway, I went to see the doc today and told him to prescribe my accutane. Since I don't have any nodular cystic acne, therefore my suggestion of taking antibiotics was turned down. He suggested to up the strength of the retinA to 0.1%. But after much consideration, I have decided to get accutane to clear the red spots/acne that I have on face to prevent further scars. Talking to the doctor definitely helps a lot. I'm hoping for the best!
  10. bump..... anyone can give any advice? or been thru this before??
  11. I have been using Retin-A for 2.5 mths+. If I take antibiotics now, will I still get an IB?
  12. My experience with Retin-A (tretinoin, 0.05% cream) is that it is now working great but it didn't start working at all until week 10 I was on the treatment. For the first seven-eight weeks, my acne was definitely worse, my skin was hypersensitive to changes in temperature, and got extremely irritated easily. Now, I not only have much clearer skin but my skin looks much younger and more evenly toned - that is aside from the red marks that are going to take awhile to heal. I still get pimples but
  13. rainydays, thanks for ur info. I guess i will use BP in the day and RetinA in the night. hopefully this will really work for me. sunny123, I gonna persevere for 3 more weeks then. And I just heard from my doctor that if you are taking Retin-A, you cannot take Vitamin A supplements. They will cancel out each other. Just for your info though. = )
  14. I've been using this face wash for some time. Everytime without fail after the wash, my face esp parts with acne on will turn very red. But the funny thing is after a while, like after giving it a so call cooling down period, my face resumes to normal. So, does this particular face wash irritates my skin? It says it contains tea tree oil and has a ph value of 5.5.
×